# SDR AALA20141028005

- Difficulty date: October 21, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 61,660 hours, 9,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Broken
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMER LIGHT FWD OF MAIN AFT CARGO DOOR DID NOT ILLUMINATE DURING TEST.  REPLACED BROKEN LAMP.  OPERATIONS CHECKED NORMAL.
